GERD Home > Curcumin Overdose
Although it is not known what exactly to expect from consuming too much curcumin, overdose symptoms may include an increased risk of bleeding. The effects of an overdose will likely vary, depending on how much was consumed and whether curcumin was taken with any other substances. In the case of a curcumin overdose, treatment will likely involve supportive care.
Curcumin Overdose: An OverviewCurcumin is a dietary supplement. It is a compound that is found in turmeric, a spice and food-coloring agent. It is not known exactly what to expect from a curcumin overdose, but it is likely that the effects will vary, depending on the curcumin dosage and whether it was taken with any medications, alcohol, or street drugs.
If you happen to overdose on curcumin, seek immediate medical attention.
Symptoms of a Curcumin OverdoseLike many dietary supplements, curcumin has been studied only a little. As a result, almost no information is available about the possible symptoms of a curcumin overdose. However, some overdose information can be assumed from information about curcumin side effects and theoretical information about how curcumin works. Based on such information, it is reasonable to assume that a curcumin overdose might potentially increase the risk of bleeding, including dangerous internal bleeding, as it may interfere with the body's ability to form blood clots.
Treatment for a Curcumin OverdoseIt is not known how best to treat a curcumin overdose. Therefore, treatment (if necessary) will likely involve supportive care, which consists of treating the symptoms that occur as a result of the overdose.
It is important that you seek prompt medical attention if you believe that you may have overdosed on curcumin.